# SDR ASAA2013041694504

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 21,954 hours, 6,523 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16L4GV
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 21,965 hours, 6,528 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 WILL NOT TRANSMIT ON 5547, NOR 6673.  ACFT GROUNDED.  REPLACED NR 1 HF TRANSCEIVER. OPS CK GOOD. REF AMM 23-11-21/401 & 23-11-00-730-801.
